# SDR AALA202010309035

- Difficulty date: October 29, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 20,163 hours, 7,805 cycles
- System (JASC): 5755 · Spoilers
- Part: Link
- Condition: Worn
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EXCESSIVE PLAY ON LEFT WING SPOILER NR 3 LINK INBOARD.  REPLACED INBOARD LINK, PER CMM57-73-21-400-803-A01 AND AMM 27-64-43-400-001-A.
